# SDR 0601028

- Difficulty date: January 6, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N767TW
- Make and model: Boeing 737230C
- Aircraft serial: 20258
- Aircraft time: 71,141 hours, 64,373 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Part time: 71,141 hours, 64,373 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED -579 STIFFENER AND PERFORMED BLEND OUT IN THE AFT PRESSURE BULKHEAD "Y" CHORD DUE TO CORROSION.  REPAIRED AFT PRESSURE BULKHEAD WEB AND RADIAL STIFFENER AND REPAIRED FUSELAGE SKIN DUE TO ACCESS TO REPAIR AREA.
